# SDR DALA2019051603032

- Difficulty date: May 14, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 82,696 hours, 37,308 cycles
- Engine: Pwa PW2037
- Engine time: 90,350 hours, 37,690 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 682, L/P 1075071) HIDDEN CORROSION. AFTER ISOLATOR ASSEMBLY REMOVAL FROM FORWARD ENGINE MOUNT ISOLATOR A VISUAL INSPECTION WAS PERFORMED PER AMM 71-21-03-424-013-P00 PARAGRAPH E AND CORROSION WAS FOUND ON FORWARD ENGINE MOUNT BEAM. CORRECTIVE ACTION: FORWARD ENGINE MOUNT ISOLATOR WAS REPLACED PER NEW FORWARD ENGINE MOUNT ISOLATOR PER AMM 71-21-03-424-013-P00 AND FORWARD LOWER ENGINE MOUNT WAS REPLACED PER NEW FORWARD LOWER ENGINE MOUNT PER AMM 71-21-01-404-005-P00Q.
